# SDR AU981507

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Line
- Part number: 7665109002060
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 HYDRAULIC PUMP CASE DRAIN PIPE CHAFED BY HYDRAULIC PUMP COVER P/N 76302-07010-101.  LOSS OF HYDRAULIC FLUID.    PART TC:  4,567.
